# SDR ASAA2018032124011

- Difficulty date: March 21, 2018
- Submitted: March 23, 2018
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 37,060 hours, 11,127 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH005827
- Condition: Faulted
- Location: Nr 1
- Part time: 36,768 hours, 11,053 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DOWNWIND FOR APPROACH,  MASTER CAUTION ELEC NOTICED SOURCE OFF LIGHT ILLUMINATED.  RAN SOURCE OFF LIGHT CHECKLIST.  GENERATOR SHOWED NO VOLTS OR FREQUENCIES AVAILABLE ON BUSS.  ACFT GROUNDED.  TROUBLESHOT IAW FIM 24-21 / 801,  NR 1 GCU BITE PROCEDURE. FOUND RED IDG FAULT LIGHT ILLUMINATED ON GCU FRONT PANEL.   PREVIOUS HISTORY, SAME PROBLEM.   SUSPECT A BAD NR 1 IDG.  REMOVED AND REPLACED THE NR 1 IDG IAW AMM 24-11-11,  OPS  AND LEAK CHECKED GOOD.
